Alert archive / Vermont / Special Weather Statements in 2011
Special Weather Statement, NWS Burlington, VT
NWS Burlington, VT issued this special weather statement at Apr 11, 2011, 9:21 AM EDT for Addison County, Washington County, Vermont. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2011, 9:21 AM EDT (13:21 UTC)
- Expired
- Apr 11, 2011, 10:15 AM EDT
- In force
- 54 min
- Issued by
- NWS Burlington, VT
Counties Addison County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 49 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 9:30 AM EDT | HAIL 0.75 | 2 E West Bridport, VT | TRAINED SPOTTER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 1.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.9
The text
As transmitted, in the capitals the NWS used until 2016.
844 WWUS81 KBTV 111321 SPSBTV SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 921 AM EDT MON APR 11 2011 NYZ034-035-VTZ005>009-017-018-111415- CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT- EASTERN ESSEX NY-LAMOILLE VT-WASHINGTON VT-WESTERN ADDISON VT- WESTERN CHITTENDEN VT-WESTERN ESSEX NY- 921 AM EDT MON APR 11 2011 ...STRONG THUNDERSTORMS WILL AFFECT ADDISON...CALEDONIA... CHITTENDEN...ESSEX...LAMOILLE AND WASHINGTON COUNTIES... AT 918 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM ST. GEORGE VERMONT TO MINERVA NEW YORK...MOVING EAST AT 55 MPH. THESE STORMS WILL BE NEAR WATERBURY CENTER AROUND 930 AM...CALAIS AROUND 945 AM AND LOWER CABOT AROUND 1000 AM. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4384 7340 4383 7424 4443 7306 4443 7220 $$ LAHIFF
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this special weather statement went out at Apr 11, 7:43 AM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Apr 11, 7:43 AM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 743 AM EDT MON APR 11 2011 .SYNOPSIS... WITH HIGH PRESSURE OFF THE EAST COAST...A FRONTAL BOUNDARY AND ITS ASSOCIATED LOW PRESSURE SYSTEM WILL MOVE ACROSS THE NORTH COUNTRY THROUGH TONIGHT. A SECOND LOW AFFECTS THE REGION LATE TUESDAY THROUGH WEDNESDAY. HIGH PRESSURE BUILDS INTO THE AREA FOR THURSDAY RIGHT INTO THE UPCOMING WEEKEND WHEN ANOTHER LOW AFFECTS THE NORTH COUNTRY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 402 AM EDT MONDAY...SHOWERS/T-STORMS ACROSS THE CWA THIS MORNING ASSOCIATED W/ WARM FRNT/MCS OUT AHEAD OF SFC LOW...WHICH IS CURRENTLY MVG THRU THE NORTHERN GREAT LKS INTO CENTRAL CANADA. THUNDER IS LIMTED IN SPOTS BUT DO EXPECT ACTIVITY TO DIMINISH AS MORNING PROGRESSES TO -RW. QUESTION FOR TDY WILL BE IF FRNT/CLDS LIFT/CLR CWA THIS MORNING ALLOWING FOR STRONG WAA TO SURGE INTO THE AREA. TEMPS THIS MORNING OVE RTHE NORTH COUNTRY RANGE FROM THE MID 40S TO L/M 50S. IN TURN...TEMPS CURRENTLY NEAR BUFFALO/ROCHESTER NY ARE IN THE 70F RANGE. IT IS THIS AIRMASS THA THAS POTENTIAL TO AFFECT THE CWA...EPSECIALLY IF WE SEE CLRING LATER TDY. STRONG SSW WINDS(GUSTS TO 40 MPH POSSIBLE ESPECIALLY IN VCNTY OF ANY TSTORMS) WILL ALSO AID IN KEEPING TEMPS UP. THIS COULD PUSH TEMPS WELL INTO THE 70S W/ AN OUTSIDE CHANCE FOR A SPOT 80F. BY CHANCE IF WE PUSH INTO THE 80F- RANGE...HERE ARE THE RECORD HIGHS FOR TODAY: BTV 84F 1945 MMNV1 51F 1987 MPV 67F 1987 1V4 84F 1945 MSS 75F 1977 ONE OF THE MAIN CONCERNS THRU TNGT DUE TO RAINFALL AND WARM TEMPS IS THE POTENTIAL FOR FLOODING ON AREA RIVERS AND STREAMS. PLEASE SEE HYDRO SECTION BLW. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY/... AS OF 402 AM EDT MONDAY...FRNT S AND E OF THE CWA BY TUESDAY MORNING W/ SOME LINGERING PRECIP ALONG SOUTHERN ZONES AS MDLS HINT THAT FRNT WILL MEANDER ALONG SOUTHERN NEW ENG COAST. A SECONDARY WAVE DOES FORM ALONG FRMTL REMNANTS AND SLOWLY PUSHES N TUESDAY NGT. THERE ARE MDL DISCREP AS TO PLACEMENT OF LOW THAT DEVELOPS ALONG BOUNDARY BFR MVG INTO THE CWA ON WEDNESDAY. BASED ON EXPECTED TRACK...BULK OF PRECIP WILL BE FOCUSED FROM THE CVLY EASTWARD W/ QPF NEARING 0.50" TO NEARLY AN INCH. SFC HIGH PRESSURE OVER SOUTHERN ONTARIO/QUEBEC IS REASON FOR QPF FOCUS CVLY EAST. W/ EXPECTED CLDS AND RAINFALL...WILL BE KEEPING TEMPS NEAR CLIMO NORMS. ALSO AREA RIVERS WILL HAVE TO BE MONITORED TUESDAY AS FLOOD WATCH IN EFFECT INTO TUESDAY MORNING. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AS OF 402 AM EDT MONDAY...SOME CHANGES TO THE EXTENDED FORECAST THIS CYCLE AS PAST TWO RUNS OF ECMWF/GFS HAVE AGREED ON POTENTIAL COASTAL LOW IMPACTING THE REGION WEDNESDAY INTO WEDNESDAY NIGHT. LINGERING EFFECTS WILL BE FELT WEDNESDAY NIGHT AS CLOSED 700/500MB LOW LIFTS AWAY THRU NH/ME WITH RAIN GENERALLY ENDING BETWEEN 00-06Z THU BASED ON PRESENT TRENDS. AS THIS SYSTEM DEPARTS...A COLD FRONT WILL DROP SOUTHWARD THURSDAY. DESPITE LIMITED MOISTURE...MAY BE ENOUGH FRONTAL CONVERGENCE TO RESULT IN ISOLD/SCT RAIN SHOWER ACTIVITY THU AFTN...ESPECIALLY NRN MTNS. HIGHS ON THURSDAY SHOULD GENERALLY REACH THE LOW TO MID 50S. COLD FRONT WILL BRING A COOL NIGHT THU NIGHT...AND IF SKIES CAN CLEAR AS CURRENTLY EXPECTED...SHOULD SEE MORNING LOWS IN THE UPR 20S TO LOWER 30S. A NICE DAY FRIDAY AS RIDGE ALOFT BUILDS IN ADVANCE OF SLOW-MOVING CLOSED UPR LOW ACROSS THE UPR MIDWEST. HIGHS FRIDAY SHOULD GENERALLY REACH THE LOW-MID 50S...WITH A FEW UPR 40S ACROSS FAR NERN VT. TIMING OF CLOSED UPR LOW AFFECTING THE NORTH COUNTRY SOMEWHAT UNCERTAIN AT THIS POINT...BUT BASED ON 00Z ECMWF/00Z GFS CHANCES FOR RAIN SHOULD BE INCREASING DURING THE DAY SATURDAY LINGERING THRU SATURDAY NIGHT. SLOW-MOVING NATURE OF THIS CLOSED SYNOPTIC SYSTEM AND STRONG QG FORCING COULD RESULT IN HALF TO ONE INCH RAINFALL AMTS BEFORE PRECIPITATION WINDS DOWN DURING SUNDAY. A FEW MTN SNOW SHOWERS POSSIBLE SUNDAY AS LOW DEPARTS TO THE NORTH AND EAST. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... THROUGH 12Z TUESDAY...ACTIVE PERIOD OF AVIATION WX NEXT 6-12 HRS WITH TWO ROUNDS OF THUNDERSTORMS LIKELY AT MOST OF THE TAF SITES. STRONG TO LOCALLY SEVERE THUNDERSTORMS WILL MOVE ACROSS BTV/MPV THRU 15Z WITH HEAVY RAIN...STRONG WINDS...AND SMALL HAIL POSSIBLE. NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES EVIDENT IN NLDN DATA ACROSS NERN NY AND NRN VT. HAVE INCLUDED THUNDERSTORMS EARLY THIS MORNING IN AREA TAFS WITH PERIODS OF MVFR CONDITIONS AND POSSIBLY BRIEF IFR. LOOK FOR CLOUD-TO-GROUND LIGHTNING AND PERIOD OF HEAVY RAINFALL. A FEW LINGERING SHOWERS 15-20Z AS MCS MOVES EWD...FOLLOWED BY PARTIAL CLEARING AND SW WINDS INCREASING TO 15-25 KTS FOR THE BALANCE OF THE DAY. FEW GUSTS TO 35 KTS POSSIBLE WITH AFTERNOON MIXING. CIGS/VSBY SHOULD IMPROVE TO VFR FOR A TIME THIS AFTERNOON. COLD FRONT THEN MOVES IN BETWEEN 21-00Z WITH AN ADDITIONAL ROUND OF SHOWERS AND EMBEDDED TSTM ACTIVITY. BRIEF HEAVY RAINFALL...CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS CAN BE EXPECTED WITH ADDITIONAL CONVECTIVE ACTIVITY ALONG COLD FRONT LATE THIS AFTN/EARLY THIS EVENING...ESPECIALLY SRN SECTIONS/KRUT. WINDS WILL SHIFT INTO THE WEST WITH FRONTAL PASSAGE MONDAY NIGHT WITH BULK OF SHOWER ACTIVITY ENDING BY 04Z. OUTLOOK 12Z TUESDAY THROUGH FRIDAY... TUESDAY...VFR WITH NARROW RIDGE OF HIGH PRESSURE OVER THE NORTH COUNTRY. LIGHT WINDS. TUESDAY NIGHT/WEDNESDAY/WED EVENING...COASTAL LOW BRINGS PERIOD OF STRATIFORM RAIN...ESPECIALLY FROM THE CHAMPLAIN VALLEY EASTWARD. PERIODS OF MVFR CONDITIONS EXPECTED. THURSDAY AND FRIDAY...MAINLY VFR...BUT A WEAK COLD FRONT COULD BRING ISOLD/SCT -SHRA DURING THURSDAY AFTN. && .HYDROLOGY... FLOODING IS POSSIBLE OVER THE ENTIRE CWA THRU TUESDAY MORNING AS RAINFALL WITH FRNTL BOUNDARIES COMBINED WITH SNOWMELT FROM HIR ELEV...WILL PROVIDE CWA WILL INGREDIENTS FOR HYDRO ISSUES. AS A RESULT...FLOOD WATCH IN EFFECT. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...FLOOD WATCH THROUGH TUESDAY MORNING FOR VTZ001>012-016>019. NY...FLOOD WATCH THROUGH TUESDAY MORNING FOR NYZ026>031-034-035-087. && SYNOPSIS...JN NEAR TERM...JN SHORT TERM...JN LONG TERM...BANACOS AVIATION...BANACOS HYDROLOGY...
Hazardous weather outlook, Apr 11, 3:08 AM EDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 308 AM EDT MON APR 11 2011 NYZ026>031-034-035-087-VTZ001>012-016>019-120715- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 308 AM EDT MON APR 11 2011 ...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. ADDITIONAL SHOWERS AND EMBEDDED THUNDERSTORMS ARE EXPECTED AS A CONVECTIVE CLUSTER MOVES EASTWARD FROM SOUTHEASTERN ONTARIO ACROSS NORTHERN NEW YORK AND CENTRAL AND NORTHERN VERMONT. THE ADDITIONAL RAINFALL COUPLED WITH HIGHER ELEVATION SNOW MELT AND RAINFALL EARLIER LAST NIGHT WILL RESULT IN SMALL STREAM FLOODING THIS MORNING. THE MAIN STEM RIVERS ARE ALSO BEING MONITORED THROUGH THE DAY MONDAY. IT APPEARS THE LAMOILLE RIVER MAY APPROACH BANKFULL TOWARD DAYBREAK. A COLD FRONT WILL BRING AN ADDITIONAL ROUND OF SHOWERS AND POSSIBLE THUNDERSTORMS DURING THE LATE AFTERNOON AND EVENING HOURS. A FEW OF THE STRONGER STORMS MAY CONTAIN GUSTY WINDS...AS WELL AS CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 11, 8:45 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
845 AM EDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL HINESBURG 44.33N 73.11W
04/11/2011 E0.25 INCH CHITTENDEN VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1100002
NFLocal storm report, Apr 11, 8:46 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
846 AM EDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL MORRISONVILLE 44.69N 73.56W
04/11/2011 E0.25 INCH CLINTON NY BROADCAST MEDIA
BROADCAST MEDIA
&&
EVENT NUMBER BTV1100003
NFLocal storm report, Apr 11, 8:47 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
847 AM EDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM HAIL MONTPELIER 44.27N 72.57W
04/11/2011 E0.25 INCH WASHINGTON VT PUBLIC
PUBLIC
&&
EVENT NUMBER BTV1100004
NFLocal storm report, Apr 11, 8:49 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
849 AM EDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLOOD ALTONA 44.89N 73.66W
04/11/2011 CLINTON NY EMERGENCY MNGR
WATER FLOWING MILITARY TURNPIKE ROUTE 190 NEAR DULEY
ROAD... EMERGENCY MNGR
&&
EVENT NUMBER BTV1100005
NFLocal storm report, Apr 11, 8:59 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
859 AM EDT MON APR 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 AM HAIL WESTVILLE CENTER 44.94N 74.40W
04/11/2011 E0.75 INCH FRANKLIN NY LAW ENFORCEMENT
911 DISPATCH
&&
EVENT NUMBER BTV1100006
LAHIFFSpecial weather statement, Apr 11, 9:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 921 AM EDT MON APR 11 2011 NYZ034-035-VTZ005>009-017-018-111415- CALEDONIA VT-EASTERN ADDISON VT-EASTERN CHITTENDEN VT- EASTERN ESSEX NY-LAMOILLE VT-WASHINGTON VT-WESTERN ADDISON VT- WESTERN CHITTENDEN VT-WESTERN ESSEX NY- 921 AM EDT MON APR 11 2011 ...STRONG THUNDERSTORMS WILL AFFECT ADDISON...CALEDONIA... CHITTENDEN...ESSEX...LAMOILLE AND WASHINGTON COUNTIES... AT 918 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM ST. GEORGE VERMONT TO MINERVA NEW YORK...MOVING EAST AT 55 MPH. THESE STORMS WILL BE NEAR WATERBURY CENTER AROUND 930 AM...CALAIS AROUND 945 AM AND LOWER CABOT AROUND 1000 AM. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4384 7340 4383 7424 4443 7306 4443 7220 LAHIFF
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 2:59 AM EDT | Flood Watch | BTV | Addison, Caledonia, Chittenden, Essex, Franklin, Grand Isle and 5 more | 28 hr |
| Apr 11, 6:20 AM EDT | River Flood Warning | BTV | Orleans | 36 hr |
| Apr 11, 7:08 AM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle, Lamoille | 37 min |
| Apr 11, 7:38 AM EDT | Special Weather Statement | BTV | Chittenden, Lamoille, Washington | 52 min |
| Apr 11, 7:48 AM EDT | Areal Flood Warning | BTV | Chittenden | 32 hr |
| Apr 11, 8:00 AM EDT | Areal Flood Warning | BTV | Lamoille, Washington | 8 hr |
| Apr 11, 8:25 AM EDT | Special Weather Statement | BTV | Caledonia | 35 min |
| Apr 11, 9:08 AM EDT | Areal Flood Warning | BTV | Orleans | 57 hr |
| Apr 11, 9:27 AM EDT | Severe Thunderstorm Warning | BTV | Addison, Orange, Rutland, Windsor | 63 min |
| Apr 11, 10:01 AM EDT | Special Weather Statement | BTV | Orange | 14 min |
| Apr 11, 10:02 AM EDT | River Flood Warning | BTV | Lamoille | 30 hr |
| Apr 11, 2:30 PM EDT | Special Weather Statement | BTV | Caledonia, Lamoille | 30 min |
| Apr 11, 3:04 PM EDT | Special Weather Statement | BTV | Essex | 26 min |
| Apr 11, 5:03 PM EDT | Areal Flood Advisory | BTV | Caledonia | 20 hr |
| Apr 11, 6:41 PM EDT | River Flood Warning | BTV | Chittenden | 30 hr |
| Apr 11, 6:25 AM EDT | Severe Thunderstorm Warning | BTV | Clinton, Franklin, St. Lawrence | 50 min |
| Apr 11, 8:05 AM EDT | Areal Flood Warning | BTV | Clinton | 4 hr |
| Apr 11, 8:21 AM EDT | River Flood Warning | BTV | Clinton, Essex | 25 hr |
| Apr 11, 8:22 AM EDT | Areal Flood Warning | BTV | Essex | 7 hr |
| Apr 11, 8:29 AM EDT | Special Weather Statement | BTV | Clinton, Essex, Franklin | 61 min |
Nearby
Special Weather Statements in Vermont, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.